# SDR AALA202304250021

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 22,999 hours, 9,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE LEFT AFT ENTRY DOOR HAS A GUST LOCK THAT IS INOPERABLE AND HAS PARTS MISSING. REMOVED AND REPLACED LOCK ASSEMBLY ON L2 DOOR.
